MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3501430 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Local Reaction (2035); Paresthesia (4421)
| Date of Event |
03/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year old hispanic female patient, who's undergone primary breast augmentation with two 225cc mentor smooth round spectrum saline breast prostheses, suffered left breast pain, post-procedure.The left breast is described to feel like a hot sharp sword, throbbing, and has heating pad sensation.The patient is unable to move the left breast, lean forward, have physical therapy or lay on the right side of the body due to stabbing pain.Both implants are also reported to be engorged and heavy.The patient went to the emergency room due to the pain.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
On (b)(6) 2024, mentor received additional information indicating that the patient's mastitis came back and the patient had to go back to an emergency room.She experienced chest and breast pain.A scan showed high density in her breasts, and she suffered breast pain so bad that it made her vomit.The patient is local to the top of the left breast and felt like hot knives stabbing.She was diagnosed, by the emergency room's doctor with capsule formation, as the implants were also high, hard and have doubled in size.Lastly, she also experienced neck and back pain.